A member asked:

Been on 20 mg of prozac (fluoxetine) for 3 months my blood pressure goes low in the middle of the day is this a side effect?

A doctor has provided 1 answer
Dr. Mary p Marshall answered

Specializes in Clinical Psychology

Let your prescribing doctor know . Low blood pressure is a precaution for prescribing this drug.

Answered Jan 21, 2016

1.7k views

Thank

Related Questions

A member asked:

Can i take Prozac (fluoxetine) with blood pressure medicine?

4 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...